# SDR CA040420002

- Difficulty date: March 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,952 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING BULLETIN ON HYDRAULIC SYSTEM IT WAS NOTICED THAT THE BELT WAS CRACKED.
